How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4623
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

My daughter is 18 she took 10 of my hydroxyzine Pam there

Customer Question

My daughter is 18 she took 10 of my hydroxyzine Pam there only 25mg what should I do I have already made her puke
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I haven't taken her to the doctor yet I'm just trying to make sure my prescription won't harm her
JA: Anything else in your medical history you think the psychologist should know?
Customer: No
Submitted: 9 months ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 9 months ago.

Greetings.

Welcome to the site.

Well, 10 tablets of hydroxyzine Pam OF 25 MG EACH is an overdose which can result in side effects like excessive sleepiness, dizziness, fainting attacks, liver dysfunction, etc, therefore it is essential for her to be kept under observation and assessed thoroughly by a doctor so as to avoid any sort of side effects. I will suggest that you take her to emergency as soon as possible and get her evaluated and treated by earliest since the drug effects will begin to show as some time will pass by therefore make a quick action.

I hope this helps.

Wish you all the best.

Please kindly leave a POSITIVE RATING if you are satisfied with the answer.

Regards